Highly dispersive optical solitons with quadratic-cubic law by exp-function

Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.186, pp.431-435, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 186
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.04.058
  • Title of Journal : OPTIK
  • Page Numbers: pp.431-435
  • Keywords: Solitons, exp-Function, Quadratic-cubic law, BIREFRINGENT FIBERS, KERR, NONLINEARITY


This paper studies highly dispersive optical solitons by the application of exponential function. The model is with quadratic-cubic nonlinear fibers. The algorithm reveals singular and bright-singular combo soliton solutions. The integrability criteria are also listed in this work.